# SDR SWAA2021082393676

- Difficulty date: July 11, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HORIZONTAL STABILIZER LEADING ADGE RIBS (1E/A) STA. 105.26 R/H SIDE ; 2021-325590 / [01] REPLACED RIB LOC. ON LEADING EDGE HORIZONTAL STABILIZER STA. 105.26 IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING # 186A1001 REV. A; DRAWING # 186A1304 REV.; [02] REPLACED RIB LOC. ON LEADING EDGE HORIZONTAL STABILIZER STA. 105.26 IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING # 186A1001 REV. A; DRAWING # 186A1304 REV.
